RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 6, Pages 1135–1182 (Mi izv1152)  

This article is cited in 3 scientific papers (total in 3 papers)

Modular representations of the Galois group of a local field, and a generalization of the Shafarevich conjecture

V. A. Abrashkin


Abstract: Let $M\Gamma^{\mathrm{cris}}(\mathbf Q_p)$ be the category of crystalline representations of the Galois group of the field of fractions of the ring of Witt vectors of an algebraically closed field of characteristic $p>0$. The author describes the subfactors annihilated by multiplication by $p$ of the representations from $M\Gamma^{\mathrm{cris}}(\mathbf Q_p)$ arising from filtered modules of filtration length $<p$, and proves a generalization of the Shafarevich conjecture that there do not exist abelian schemes over $\mathbf Z$: if $X$ is a smooth proper scheme over the ring of integers of the field $\mathbf Q$ (respectively $\mathbf Q(\sqrt{-1} )$, $\mathbf Q(\sqrt{-3} )$, $\mathbf Q(\sqrt{-5})$ ), then the Hodge numbers of the complex manifold $X_{\mathbf C}$ satisfy $h^{ij}=0$ for $i\ne j$ and $i+j\leqslant3$ (respectively $i+j\leqslant2$).
Bibliography: 17 titles.

Full text: PDF file (5494 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:3, 469–518

Bibliographic databases:

UDC: 512.7
MSC: Primary 11S25, 14F30; Secondary 11G10
Received: 01.03.1988

Citation: V. A. Abrashkin, “Modular representations of the Galois group of a local field, and a generalization of the Shafarevich conjecture”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989), 1135–1182; Math. USSR-Izv., 35:3 (1990), 469–518

Citation in format AMSBIB
\Bibitem{Abr89}
\by V.~A.~Abrashkin
\paper Modular representations of the Galois group of a~local field, and a~generalization of the Shafarevich conjecture
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 6
\pages 1135--1182
\mathnet{http://mi.mathnet.ru/izv1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039960}
\zmath{https://zbmath.org/?q=an:0733.14008}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 3
\pages 469--518
\crossref{https://doi.org/10.1070/IM1990v035n03ABEH000715}


Linking options:
  • http://mi.mathnet.ru/eng/izv1152
  • http://mi.mathnet.ru/eng/izv/v53/i6/p1135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “The image of the Galois group for some crystalline representations”, Izv. Math., 63:1 (1999), 1–36  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Abrashkin, V, “Characteristic p Analogue of Modules with Finite Crystalline Height”, Pure and Applied Mathematics Quarterly, 5:1 (2009), 469  isi
    3. Shin Hattori, “On a ramification bound of torsion semi-stable representations over a local field”, Journal of Number Theory, 129:10 (2009), 2474  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:316
    Full text:88
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019